Translator Disclaimer
September 2015 On the covariances of outdegrees in random plane recursive trees
Hüseyin Acan, Paweł Hitczenko
Author Affiliations +
J. Appl. Probab. 52(3): 904-907 (September 2015). DOI: 10.1239/jap/1445543856
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 3 • September 2015
Back to Top